Facebook Pixel
EmpowHER Guest

I had sex 9 days after my period

By Anonymous December 25, 2016 - 9:25am
Rate This

I had unprotected sex on 17th and my period stopped on 8th. I drink postinor 2, 1 hour after i had sex. On 25th there's a brown blood that's very light when i clean my vagina with tissue. Can you explain to me why there's a brown blood coming out? Thank you.

Add a Comment5 Comments

EmpowHER Guest

I've been bleeding 1 week after i took the postinor and the color was dark brown. But the next day, it stopped. I also had cramp on my stomach sometimes like i was having my period but it's lighter. Can you explain? Thank you.

December 26, 2016 - 8:34pm
Guide (reply to Anonymous)

Hi Anon.

The bleeding is the result of taking the Postinor 2. As I mentioned before, you will know it has worked when you have bleeding or your next period. Anon, if you doubt what is going on, to ease your mind, it might be a good idea to call your doctor.


December 27, 2016 - 4:11pm

Hi Anon,

Thanks for reaching out to EmpowHER.

This is likely caused by the Postinor 2. You may have some irregular bleeding or spotting until your next period. This medication may cause your period to come early or later than usual, bleed lighter or heavier, so just be aware. Most women will have a normal period at the expected time.


December 25, 2016 - 10:44am
EmpowHER Guest
Anonymous (reply to Helena)

Nothing will happen to me right? I won't be pregnant right? I'm so scared cause dark brown spotting can be one of the symthoms that someone's pregnant. Thank you

December 25, 2016 - 6:55pm
Guide (reply to Anonymous)

Hi again.

If you took it correctly, which you have indicated you did, it should have worked. You will know it worked when you have vaginal bleeding and/or your next period. If you still have doubts, the only way to know for sure is to take a home pregnancy test.


December 26, 2016 - 12:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!